MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.The customer declined to have their device repaired and the device was returned unrepaired to them.The likely cause of the reported issue is the system pcb assembly, however the cause could not be conclusively determined.
 
Event or Problem Description
The customer contacted physio-control to report that when attempting to power on their device it locked up at the self-test screen and would not complete a boot cycle.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section d10 of the initial medwatch report indicates: product available to stryker? field returned to manufacturer on ¿ 03/20/2020.Section d10 of the initial medwatch report should indicate: product available to stryker? no returned to manufacturer on ¿ blank section h3 of the initial medwatch report indicates: device evaluated by mfg ¿ yes reason for no evaluation ¿ blank reason code ¿ other ¿ blank section h3 of the initial medwatch report should indicate: device evaluated by mfg ¿ no reason for no evaluation - other reason code ¿ other - device not evaluated by manufacturer section h6 of the initial medwatch report indicates: method code ¿ testing of actual/suspected device results code ¿ operational problem identified section h6 of the initial medwatch report should indicate: method code ¿ device not returned results code ¿ no findings available section h10/h11 of the initial medwatch report indicates: additional mfg narrative ¿ physio-control evaluated the customer's device and verified the reported issue.The customer declined to have their device repaired and the device was returned unrepaired to them.The likely cause of the reported issue is the system pcb assembly, however the cause could not be conclusively determined.Section h10/h11 of the initial medwatch report should indicate: additional mfg narrative ¿ the device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.H3 other text : device not evaluated by manufacturer.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9930359
Report Number0003015876-2020-00477
Device Sequence Number644349
Product Code MKJ
UDI-Device Identifier00883873979020
UDI-Public00883873979020
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1